Translator Disclaimer
May 2017 Lp-Inequalities and Parseval-type relations for the Mehler–Fock transform of general order
Benito J. González, Emilio R. Negrín
Ann. Funct. Anal. 8(2): 231-239 (May 2017). DOI: 10.1215/20088752-0000008X

Abstract

In this article we study new Lp-boundedness properties for the Mehler–Fock transform of general order on the spaces Lp((0,),eαxdx) and Lp((0,),(1+x)γdx), 1p, and α,γR. We also obtain Parseval-type relations over these spaces.

Citation

Download Citation

Benito J. González. Emilio R. Negrín. "Lp-Inequalities and Parseval-type relations for the Mehler–Fock transform of general order." Ann. Funct. Anal. 8 (2) 231 - 239, May 2017. https://doi.org/10.1215/20088752-0000008X

Information

Received: 18 May 2016; Accepted: 8 September 2016; Published: May 2017
First available in Project Euclid: 1 February 2017

zbMATH: 1360.44003
MathSciNet: MR3604024
Digital Object Identifier: 10.1215/20088752-0000008X

Subjects:
Primary: 44A15
Secondary: 46E30

Rights: Copyright © 2017 Tusi Mathematical Research Group

JOURNAL ARTICLE
9 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.8 • No. 2 • May 2017
Back to Top